MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED

BRAEMAR MANUFACTURING, LLC C6 MONITOR A10E, VERIZON; MCOT MONITOR - A10E - VERIZON-UNLOCKED
Model Number 02-01894
Medical Device Problem Codes Failure to Charge (1085); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mcot monitor - a10e - verizon-unlocked overheating while charging and failed to charge.The mcot monitor - a10e - verizon-unlocked returned for device evaluation.Monitor was inspected for general physical integrity and found the back of the monitor had a melt at the bottom of the device close to the charge port.The charge port also showed signs of the melt.The monitor charging cord had evidence of a thermal event.See attached pictures of damage.Engineering evaluation could confirm the allegation on the monitor overheating leading to a melt.Root cause could not be determined.The monitor was sent for further testing.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the mcot monitor - a10e - verizon-unlocked got really hot overnight and did not seem to be charging.The patient noted the next morning on (b)(6) 2025, the monitor was only at 65%, the monitor said it was overheating and the screen was bright white and said that it should be shut down.The patient said it did not appear to be hot to the touch and there was no physical damage noted.The patient confirmed they were using the charging cords that were provided in the kit.To the patient's knowledge there was no moisture exposure to the monitor prior to the overheating event.No additional information was provided.

Brand Name
C6 MONITOR A10E, VERIZON
Common Device Name
MCOT MONITOR - A10E - VERIZON-UNLOCKED
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan, mn 55121
FR  55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key24038500
Report Number2133409-2026-00007
Device Sequence Number9057778
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01894
Device Catalogue Number02-01894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale